Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the theory of $\Pi _3^1$ sets of reals


Authors: A. S. Kechris and D. A. Martin
Journal: Bull. Amer. Math. Soc. 84 (1978), 149-151
MSC (1970): Primary 04A15, 02K30, 28A05, 54H05; Secondary 02F35, 02K25, 02K35, 04A30
DOI: https://doi.org/10.1090/S0002-9904-1978-14447-4
MathSciNet review: 0465867
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. S. Kechris, The theory of countable analytical sets, Trans. Amer. Math. Soc. 202 (1975), 259-297. MR 419235
  • 2. A. S. Kechris, On projective ordinals, J. Symbolic Logic 39 (1974), 269-282. MR 398833
  • 3. D. A. Martin, Projective sets and cardinal numbers; some questions related to the continuum problem, J. Symbolic Logic (to appear). MR 177887
  • 4. D. A. Martin and R. M. Solovay, A basis theorem for $\sum \sb{3}{}\sp{1}$ sets of reals, Ann. of Math. 89 (1969), 138-160. MR 255391
  • 5. D. A. Martin and R. M. Solovay, Basis theorems for $\sum\sp 1\sb 3$ sets of reals (to appear).
  • 6. Y. N. Moschovakis, Uniformization in a playful universe, Bull. Amer. Math. Soc. 77 (1970), 731-736. MR 285390
  • 7. Y. N. Moschovakis, Elementary induction on abstract structures, North-Holland, Amsterdam, 1974. MR 398810

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 04A15, 02K30, 28A05, 54H05, 02F35, 02K25, 02K35, 04A30

Retrieve articles in all journals with MSC (1970): 04A15, 02K30, 28A05, 54H05, 02F35, 02K25, 02K35, 04A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1978-14447-4

American Mathematical Society